# SDR CALA2020103001231

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 68,174 hours, 28,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLAP TRAILING EDGE LEFT WING BY FLAP TRACK FAIRING 2ND OUTBOARD FROM FUSELAGE, REF SRM 57-20-00-283-018 FOR POSSIBLE RELIEF.  NOT A CRACK, OUTBOARD FLAP, UPPER SURFACE, AFT INBOARD TRAILING NOTE 3 OF SRM 57-53-00-283-013.  PICTURE ATTACHED, LENGTH IS OVER 6" AND WIDTH IS OVER 3" DISBOND.   EDGE PANEL DISBOND, BELIEVE TO BE BEYOND LIMIT IN ZONE 2, FLAG REPAIRS.  DEBONDINGS, ZONE 2.  CORRECTION, REF SRM 57-53-00-283-013 FOR TEMP AND PERMANENT, PER AMM 27-54-62-000-001.  C/W FLAP REMOVAL UP TO STEP 4A.  FINISHED REMOVAL OF LT WING OUTBOARD FLAP, REF AMM 27-54-62.
